# SDR A6WA201442069

- Difficulty date: October 17, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 26,593 hours, 25,647 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

NOTED LOUD NOISE FROM SERVICE DOOR.  ACFT DEPRESSURIZED AT FL210.  CREW DONNED OXYGEN MASK & DECLARED AN EMER.  CREW DESCENDED TO 11000 INITIALLY & DIVERTED.  INSPECTED SERVICE DOOR & SEAL, FOUND HOLE IN SEAL ON UPPER AFT CORNER.  R & R SERVICE DOOR SEAL IAW AMM 52-41-07.  PERFORMED LEAK CHECK OPERATIONS, CHECKED GOOD.
